# SDR YTRR077356

- Difficulty date: December 6, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N142DP
- Make and model: Bell 206L-1
- Aircraft serial: 45585
- Aircraft time: 5,094 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721103
- Part serial: 255
- Condition: Seized
- Location: Main Rotor
- Part time: 386 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LINEAR ACTUATOR OPERATED FOR APPROXIMATELY 3 MONTHS BEFORE FAILING. CAUSE OF THE FAILURE IS UNKNOWN. PART RETURNED TO PRECISION HELIPARTS FOR EVALUATION.
